Resolvent equations technique for general variational inclusions

Kang, Shin Min, Ume, Jeong Sheok, Liu, Zeqing . Proceedings of the Japan Academy, Series A, Mathematical Sciences 2002. 78 (10) :188-193

Locate this article in:

Bibtex

@article{CIS-390787,
  Author = {Kang, Shin Min and Ume, Jeong Sheok and Liu, Zeqing},
  Title = {Resolvent equations technique for general variational inclusions},
  Journal = {Proceedings of the Japan Academy, Series A, Mathematical Sciences},
  Volume = {78},
  Number = {10},
  Year = {2002},
  Pages = {188--193},
  Keywords = {}
}

Similar articles